# SDR DALA2022032401943

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 5,080 hours, 618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 TWO PLASTIC EMERGENCY EXIT LIGHT COVERS FELL OFF AT DOOR 3 LEFT. CORRECTIVE ACTION: REINSTALLED EXIT COVERS. (8869000)
